On a new difference sequence space

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-2020-03-0035

Keywords:

Difference operators, Cesàro operator C(1, 1), Abel transformation, Eigenvalues

Abstract

In the present note, we define a new difference sequence Dx =(Dx)n with the help of difference operator D as   Also, we discuss some interesting properties of the proposed difference operator D.

Author Biographies

P. Baliarsingh, Gangadhar Meher University.

Dept. of Mathematics.

L. Nayak, Kalinga Institute of Industrial Technology.

Dept. of Mathematics, School of Applied Sciences.

P. Beuria, Kalinga Institute of Industrial Technology.

Dept. of Mathematics, School of Applied Sciences.

References

Z. U. Ahmad, M. Mursaleen, “Köthe-Toeplitz duals of some new sequence spaces and their matrix maps”, Publications de L’Institut Mathématique, vol. 42, no. 56, pp. 57-61, 1987. [On line]. Available: https://bit.ly/2AXioWz

B. Altay and F. Başar, “On the fine spectrum of the difference operator Δ on c0 and c”, Information sciences, vol. 168, no. 1-4, pp. 217–224, Dec. 2004, doi: 10.1016/j.ins.2004.02.007

P. Baliarsingh, “Some new difference sequence spaces of fractional order and their dual spaces”, Applied mathematics and computation, vol. 219, no. 18, pp. 9737–9742, May 2013, doi: 10.1016/j.amc.2013.03.073

P. Baliarsingh and S. Dutta, “A unifying approach to the difference operators and their applications”, Boletim da Sociedade Paranaense de Matemática, vol. 33, no. 1, p. 49, 2013., doi: 10.5269/bspm.v33i1.19884

P. Baliarsingh and S. Dutta, “On the classes of fractional order difference sequence spaces and their matrix transformations”, Applied mathematics and computation, vol. 250, pp. 665–674, Jan. 2015, doi: 10.1016/j.amc.2014.10.121

P. Baliarsingh, “On a fractional difference operator”, Alexandria engineering journal, vol. 55, no. 2, pp. 1811–1816, Jun. 2016, doi: 10.1016/j.aej.2016.03.037

P. Baliarsingh and S. Dutta, “On certain Toeplitz matrices via difference operator and their applications”, Afrika matematika, vol. 27, no. 5-6, pp. 781–793, Aug. 2015, doi:10.1007/s13370-015-0374-z

B. Choudhary, S.K. Mishra, “On Köthe-Toeplitz duals of certain sequence spaces and their matrix transformations”, Indian journal of pure and applied mathematics, vol. 24, no. 5, pp. 291301, 1993. [On line]. Available: https://bit.ly/3bVmNWz

M. Et and R. Çolak, “On some generalized difference sequence spaces”, Soochow journal of mathematics, vol. 21, no. 4, pp. 377-386, Oct. 1995. [On line]. Available: https://bit.ly/2AWvT8V

H. Bilgiç and H. Furkan, “On the fine spectrum of the generalized difference operator B (r,s) over the sequence spaces ℓp and bvp, (1 < p < ∞), “Nonlinear analysis: theory, methods & applications”, vol. 68, no. 3, pp. 499–506, Feb. 2008, doi: 10.1016/j.na.2006.11.015

H. Kizmaz, “On certain sequence spaces”, Canadian mathematical bulletin, vol. 24, no. 2, pp. 169–176, Jun. 1981, doi: 10.4153/CMB-1981-027-5

P-N. Ng and P-Y. Lee, “Cesàro sequence spaces of non-absolute type”, Commentationes mathematicae, vol. 20, no. 2, pp. 429-433, 1978. [On line]. Available: https://bit.ly/2ZvWi7z

Published

2020-06-03

How to Cite

[1]
P. Baliarsingh, L. Nayak, and P. Beuria, “On a new difference sequence space”, Proyecciones (Antofagasta, On line), vol. 39, no. 3, pp. 581-589, Jun. 2020.

Issue

Section

Artículos